# SDR AALA201603049017

- Difficulty date: February 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT ELEVATOR NR 2 HINGE FITTING HAS EXCESSIVE PLAY.  REPLACED HINGE FITTING IAW AMM 55-16-42-400-001-A.
